# SDR HEEA079252

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bushing
- Part number: 1053172902
- Condition: Corroded
- Location: M/R Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTED CORROSION ON BUSHING FLANGES ON MAIN ROTOR DRIVE.
